# SDR SIMA20180110006

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 33,790 hours, 24,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch Panel
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INTERMITTENT IN FLIGHT.   OPS NORMAL ON GROUND.  REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT SWITCH PANEL IAW AMM 33-24-07.
